It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 11 of 11 for yaz side effects positive. (0.005 seconds)


... hi. i have been using yaz for 8 days now and so far i LOVE it. first time on any bc and i was SUPER nervous about starting since ive read so many horror storries with them including yaz. ... (13 replies)
Yaz
Jan 10, 2008
... of! During the 5th month my body seemed to be rejecting it. My face broke out, I got yeast infections, and I felt extremely bad. So, I discontinued use. The only positive thing is that I did not get pregnant on this pill, which was what I got on it for. So, that's at least a plus. ... (4 replies)
... I know what you mean, but remember that people post negative comments more than positive.. (5 replies)

... Hi, I also wanted to post my positive experience with Yaz. ... (4 replies)
... n't been able to take birthcontrol at all in the past, due to mood swings, bloating, my boobs growings a whole cup size, and being irrational. My doctor gave me yaz and it's been 5 months now. It took a while for my body to adjust, but once it did it's great. ... (22 replies)
... good with Yaz. This is my first BCP, and like many others, I suffered with a long, drawn out bleeding period the first month. I took a month off to isolate the side effects of a different new medication I am on, and I am back on Yaz in the middle of the pack. ... (22 replies)
... I just finished my first pack of Yaz and am 4 pills into my 2nd pack. I have not had any side effects yet. ... (13 replies)
... My first question is, can any ladies out there give me any positive feedback on this pill? ... (2 replies)
... ust see how it goes for you. Don't expect problems but don't get freaked if you start having some strange symptoms because the pill can cause a lot of different side effects, but you'll never know how YOU will specifically react until you try it and give it a chance to regulate your hormones first. ... (1 replies)
... I do not know the exact answer to your question but feel my experience might help! I was on Yasmin/Yaz for about 10 months, both made me feel horrible, depressed, and nauseous. My doctor told me that the drug should be completely out of my system after about 3 weeks. This makes sense because birth control pills have very short half lives - which is why they must be taken... (2 replies)
... guess i'll put my two cents in - i was posting a bunch in that other long topic that got closed, about bleeding a lot the first month. well, after two weeks, or however long it was, of light bleeding, it stopped, and since then everything has been completely normal. (knock on wood?) i'm starting the placebo pills of the second pack. but i haven't noticed any side effects... (22 replies)




Pages: 1

All times are GMT -7. The time now is 11:55 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!